# SDR 97ZZZX407

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sun Gear
- Part number: 4638304001
- Condition: Defective
- Location: Mr Gr Box
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED 2 EACH NEW SUN GEARS S/N'S 1389 AND 1368.  PERFORMED MAGNAFLUX INSPECTION ON GEARS DUE TO COMPANY POLICY.  BOTH FOUND TO HAVE DEFECT INDICATIONS.  VISUAL INSPECTION REVEALED NOTHING.  RETURNED TO MANUFACTURER FOR EVALUATION.
